ive ad a tubal ligation done 2 years ago wid the clips and over the past 3 weeks ive been getting really tired, sore breasts, moody, bad back, heartburn and fluttering in abdomen, constipation etc.... i ad a few days 2 weeks ago where i was on a period but it was lighter and shorter than normal, i also av vaginal discharge more... ad blood test done and urine tests 3 weeks ago but they were negative and i took another urine test last week n that was negative but still feeling these symptons but from this morning ive ad a really bad stitch like cramp in my lower left side... im really not wanting anymore children as ive ad 6 already n im only 30 years old , im due to go for an ultrasound scan this week but ive been checked for infections and they are clear ... i relly do feel pregnant im always really exausted and cry over spilled milk please help anyone whos in same situation
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.